# SDR SWIA200515490

- Difficulty date: August 9, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 8,110 hours, 6,303 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9.0 INBD ATTACH ANGLE CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  FS 280 ATTACH ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-42-13, 51-21-11, 51-25-16, 51-23-00.
